# SDR DALA2021052602904

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 23,044 hours, 2,904 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3326 AT ENGINE SHUTDOWN RCVD CABIN RESIDUAL PR WARNING. RED LIGHT AT BOARDING DOORS. CORRECTIVE ACTION: PFR HAS NO RELATED FAULTS. PFMD TEST OF CPC 1+2 PER A330 AMM 21-31, ALL PASSED. (7453164)
